Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: C
Number of items: 1.

C

Chin, Angelina Yan Mui and Maimani, H. R. and Pournaki, M. R. and Sivagami, M. and Tamizh Chelvam, T. (2022) Unitary Cayley graphs whose Roman domination numbers are at most four. AKCE International Journal of Graphs and Combinatorics, 19 (1). pp. 36-40. ISSN 0972-8600, DOI https://doi.org/10.1080/09728600.2022.2041365.

This list was generated on Wed Jul 17 20:25:25 2024 +08.